Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have developed peeling skin after discontinuing depiwhite for freckles cause gave eye irritability. Bad cream?

hi doc, my name is monika surana from india. i used this cream DEPIWHITE a week ago as prescribed to me for freckles. i got irritation in my eyes and the area applied had skin rashes.
i stopped that then. after that the skin started peeling off from those areas.
Can you tell me what have made them occurred?
what content of that cream might be responsible ?
can i return tat cream back ?
can i report this as ADR and make it notify ?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi Monika,

Thank you for your query.

Depiwhite is not a pharmaceutical product but a cosmetic product. You seem to have developed any allergic reaction to the product and it is very difficult to say which component of the product has caused the allergic reaction. It is by applying the various components individually that we can come to know of the ingredient which is causing the allergy.

I cannot comment whether the product can be returned or not.

As it is not a pharmaceutical product ADR is not possible.

I hope I have answered your query to your satisfaction.

Wishing you all the best.


Rajiv K Khandelwal
Answered: Thu, 4 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor